J. Aczél, Lectures on functional equations and their applications, Academic Press, New York, 1966.
 P. Akella, Structure of n-uninorms, Fuzzy Sets and Systems, 158 (2007), 1631-1651.
 T. Calvo, On some solutions of the distributivity equations, Fuzzy Sets and Systems, 104 (1999), 85-96.
 J. Drewniak, P. Drygaś, E. Rak, Distributivity between uninorms and nullnorms, Fuzzy Sets and Systems, 159 (2008), 1646-1657.
 P. Drygaś, F. Qin, E. Rak, Left and right distributivity equations for semi-t-operators and uninorms, Fuzzy Sets and Systems, 325 (2017), 21-34.
 P. Drygaś, E. Rak, Distributivity equation in the class of 2-uninorms, Fuzzy Sets and Systems, 291 (2016), 82-97.
 J. C. Fodor, R. R. Yager, A. Rybalov, Structure of uninorms, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 5 (1997), 411-427.
 M. Grabisch, J. L. Marichal, R. Mesiar, E. Pap, Aggregations functions, Cambridge University Press, New York, 2009.
 X. D. Hou, G. Li, The conditional distributivity of nullnorms over uninorms, Aequationes Mathematicae, 94(2) (2020), 355-368.
 D. Jočić, P. Drygaś, I. Štajner-Papuga, Left and right distributivity equations in the class of semi-t-operators, Fuzzy Sets and Systems, 372 (2019), 62-80.
 D. Jočić, I. Štajner-Papuga, Distributivity equations and Mayor’s aggregation operators, Knowledge-Based Systems, 52 (2013), 194-200.
 D. Jočić, I. Štajner-Papuga, Some implications of the restricted distributivity of aggregation operators with absorbing elements for utility theory, Fuzzy Sets and Systems, 291 (2016), 54-65.
 D. Jočić, I. Štajner-Papuga, On distributivity between aggregation operators with annihilator and Mayor’s aggregation operators, Filomat, 32(4) (2018), 1475-1489.
 E. P. Klement, R. Mesiar, E. Pap, Triangular norms, Kluwer Academic Publishers, Dordrecht, 2000.
 E. P. Klement, R. Mesiar, E. Pap, Integration with respect to decomposable measures based on conditionally distributive semirings on the unit interval, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 8 (2000), 701-717.
 W. H. Li, F. Qin, Conditional distributivity equation for uninorms with continuous underlying operators, IEEE Transactions on Fuzzy Systems, 28(8) (2020), 1664-1678.
 M. Mas, S. Massanet, D. Ruiz-Aguilera, J. Torrens, A survey on the existing classes of uninorms, Journal of Intelligent and Fuzzy Systems, 29 (2015), 1021-1037.
 M. Mas, R. Mesiar, M. Monserat, J. Torrens, Aggregation operations with annihilator, International Journal of General Systems, 34 (2005), 1-22.
 G. Mayor, Contribució a l’estudi dels models matemátics per a la lógica de la vaguetat, Ph.D. Thesis, Universitat de les Illes Balears, 1984.
 F. Qin, J. M. Wang, Distributivity between semi-t-operators and Mayor’s aggregation operators, Information Sciences, 346-347 (2016), 6-16.
 W. Sander, J. Siedekum, Multiplication, distributivity and fuzzy-integral I, II, III, Kybernetika, 41 (2005), 397-422, 469-496, 497-518.
 Y. Su, H. W. Liu, J. V. Riera, D. Ruiz-Aguilera, J. Torrens, The distributivity equation for uninorms revisited, Fuzzy Sets and Systems, 334 (2018), 1-23.
 Y. Su, H. W. Liu, D. Ruiz-Aguilera, J. Vicente Riera, J. Torrens, On the distributivity property for uninorms, Fuzzy Sets and Systems, 287 (2016), 184-202.
 Y. Su, W. Zong, H. W. Liu, On distributivity equations for uninorms over semi-t-operators, Fuzzy Sets and Systems, 299 (2016), 41-65.
 X. R. Sun, H. W. Liu, The left (right) distributivity of semi-t-operators over 2-uninorms, Iranian Journal of Fuzzy Systems, 17(3) (2020), 103-116.
 J. M. Wang, H. W. Liu, On the distributivity equation for uni-nullnorms, Kybernetika, 55(1) (2019), 24-43.
 R. R. Yager, A. Rybalov, Uninorm aggregation operators, Fuzzy Sets and Systems, 80 (1996), 111-120.
 F. X. Zhang, Distributivity equation between uninorms and Mayor’s aggregarion opearators, Journal of Intelligent and Fuzzy Systems, 35 (2018), 1835-1849.
 T. H. Zhang, F. Qin, On distributive laws between 2-uninorms and overlap (grouping) functions, International Journal of Approximate Reasoning, 119 (2020), 353-372.
 F. X. Zhang, E. Rak, J. Bazan, On the distributivity of continuous triangular norms and triangular conorms with respect to 2-uninorms, Fuzzy Sets and Systems, 395 (2020), 168-177.
 W. Zong, Y. Su, H. W. Liu, B. De Baets, On the structure of 2-uninorms, Information Sciences, 467 (2018), 506-527.